# SDR SWAA2025021486771

- Difficulty date: January 16, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L1 DOOR MOP SILL BS302 LBL54 WL208. MARKED<[01] REMOVED AND REPLACED L1 DOOR MOPSILL FROM BS270 TO BS360 LBL54 IAW SRM 51-40-02 AND DWG 141A8110 ID:0011 REV:-;[02] TASK CARD COMPLETED.
